# SDR ASAA2016052416843

- Difficulty date: May 24, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 31,180 hours, 9,604 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START FL360, FL300 WITH FAULT LIGHT.  ACFT GROUNDED. INTERROGATED APU FAULTS, CURRENT FAULTS: NONE.  FAULT HISTORY SHOWS LAST 2 LEGS FAULT MESSAGE 49-31016, OVER TEMPERATURE SHUTDOWN.  PERFORMED FIM 49-30, TASK 803, STEP A1A. PERFORMED APU GROUND OPS TEST IAW AMM 49-11-00-710-801, OPERATES NORMALLY ON GROUND.
